# SDR MASA2011031902178

- Difficulty date: March 16, 2011
- Submitted: March 20, 2011
- Operation: Air carrier
- Aircraft: N521LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 10,529 hours, 7,663 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Loose
- Location: Mlg Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-SKID FAULT STAT MSG.  MX RE-SECURED BRAKE LINE.  MX HAS INDICATED THAT THE A/C BRAKES NORMALLY.
